Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A theorem on iterations
of polynomial maps in several variables


Author: Nilson C. Bernardes Jr.
Journal: Proc. Amer. Math. Soc. 126 (1998), 3037-3044
MSC (1991): Primary 32H50, 26B99
MathSciNet review: 1458863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a polynomial version of a theorem obtained by Enflo, Gurarii, Lomonosov and Lyubich for linear operators. As a consequence, we also derive a polynomial version of a result due to Pták.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H50, 26B99

Retrieve articles in all journals with MSC (1991): 32H50, 26B99


Additional Information

Nilson C. Bernardes Jr.
Affiliation: Instituto de Matemática, Universidade Federal Fluminense, Rua Mário Santos Braga s/n, 24020-140, Niterói, RJ, Brasil
Email: ganncbj@vm.uff.br

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04483-9
PII: S 0002-9939(98)04483-9
Received by editor(s): March 15, 1997
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1998 American Mathematical Society